Stability and dynamics of a controlled van der Pol-Duffing oscillator
dc.contributor.author | Ji, J. | |
dc.contributor.author | Hansen, C. | |
dc.contributor.conference | DCDIS International Conference on Engineering Applications and Computational Algorithms (4th : 2005 : Guelph, Ontario, Canada) | |
dc.date.issued | 2006 | |
dc.description.abstract | The trivial equilibrium of a van der Pol–Duffing oscillator under a linear-plus-nonlinear feedback control may change its stability either via a single or via a double Hopf bifurcation if the time delay involved in the feedback reaches certain values. It is found that the trivial equilibrium may lose its stability via a subcritical or supercritical Hopf bifurcation and regain its stability via a reverse subcritical or supercritical Hopf bifurcation as the time delay increases. A stable limit cycle appears after a supercritical Hopf bifurcation occurs and disappears through a reverse supercritical Hopf bifurcation. The interaction of the weakly periodic excitation and the stable bifurcating solution is investigated for the forced system under primary resonance conditions. It is shown that the forced periodic response may lose its stability via a Neimark–Sacker bifurcation. Analytical results are validated by a comparison with those of direct numerical integration. | |
dc.description.statementofresponsibility | J. C. Ji and C. H. Hansen | |
dc.description.uri | http://www.elsevier.com/wps/find/journaldescription.cws_home/967/description#description | |
dc.identifier.citation | Chaos, Solitons and Fractals, 2006; 28(2):555-570 | |
dc.identifier.doi | 10.1016/j.chaos.2005.08.021 | |
dc.identifier.issn | 0960-0779 | |
dc.identifier.issn | 1873-2887 | |
dc.identifier.orcid | Hansen, C. [0000-0002-1444-4716] | |
dc.identifier.uri | http://hdl.handle.net/2440/22864 | |
dc.language.iso | en | |
dc.publisher | Pergamon-Elsevier Science Ltd | |
dc.publisher.place | WATAM PRESS, C/O DCDIS JOURNAL, 317 KAREN PLACE, WATERLOO, ONTARIO N2L 6K8, CANADA | |
dc.source.uri | https://doi.org/10.1016/j.chaos.2005.08.021 | |
dc.title | Stability and dynamics of a controlled van der Pol-Duffing oscillator | |
dc.type | Journal article | |
pubs.publication-status | Published |